# SDR DHL2003366517

- Difficulty date: June 7, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R5397405820000
- Part serial: NONE
- Condition: Corroded
- Location: Fuselage
- Part time: 36,541 hours, 21,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED AT L45.  RECEIVED NEW FRAME R5397405421093 FOR A/C 366DH AND FRAME COUPLING R5397405820000, SEGMENT 64 FOUND TO BE OUT OF LIMITS IAW SRM 53-17-00. ORG. THICKNESS .068 REMAINING THICKNESS .0, REMOVED DAMAGE SEGMENT FR. 64 IAW A300 SRM 53-17-00,LOCATED,  DRILLED NEW FRAME R5397405421093 AND FRAME COUPLING R5397405820000 IAW SRM 53-17-00 PAGE 765/766 FIG. 713, INSTALLED NEW FRAME AND COUPLING IAW SRM 53-17-00,REMOVED AN INSTALLED PANEL IAW SRM 51-30-30.
